MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Customer satisfied after the call.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen) test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Number cannot be completed as dialed.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The customer is concerned with the results reported of 226mg/dl.The expected fasting blood glucose test result range is 150 to 180mg/dl.The customer did report experiencing hyperglycemic symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product not stored according to the specifications in the kitchen.The test strip lot manufacturer's expiration date is 04/28/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer refuses to run a test at the time of call since her husband pricked his finger 4 times before contacting us.Customer was able to obtain a reading prior to the call of 226mg/dl.Customer did not advise if 226mg/dl was fasting or non-fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6671960
Report Number1000113657-2017-01101
Device Sequence Number19225002
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1